# SDR CALA2025070706281

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 93,102 hours, 19,539 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 734284F
- Part serial: 5247
- Condition: Faulted
- Location: Zone 100
- Part time: 793,073 hours, 719,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN CONT TRIPPED  INFLIGHT CLIMBING  THRU FL270 GENERATOR RESET PER FLIGHT MANUAL PROCEDURES WITHOUT ANY RECURRENT ISSUES. AS R EEC FAULT PIMU RECAL TEST PERFORMED IAW AMM 77-35-00-742 FAULT T2/P2 PRB HT AND 28V PERF SOL PWR. TS C/O IAW 73-21.  PERF SOL PWR. FIM 71-01T881, SUSPECTED FAULT TRIGGERED DUE PWR LOST FOR MORE THAN 10SECONDS FOLLOW TS BPCU BITE TEST IAW FIM 24-20/801 .GEN WIRING GCU. REF TO FIM 24-20-00/201 TC 804 GEN CB C903 & GCU M146 NEED TO BE REPLACED RIGHT ENG GCB (C903) REPLACED IAW AMM 24-22-03-864-010. INSTALLATION TEST REQUIRED.   RIGHT GCU REPLACED AS PER AMM 24-22-02/401. TEST CARRIED OUT OK. NO FAULTS.  INSTALLATION TEST FOR GCB CARRIED OUT AS PER AMM 24-22-03-424-006 SUBTASK F. NO FAULTS, SYSTEM FUNCTIONS NORMAL.
